# SDR ASAA2019081973421

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,930 hours, 14,250 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10614
- Condition: Inoperative
- Location: #2 Engine
- Part time: 44,497 hours, 13,261 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENG NO ROTATION. GROUNDED - YES. REMOVED & REPLACED STARTER VALVE REF B737-800 AMM 80-11-03, OP & LK CHECK CW-NO LEAK NOTED, OP CHECK GOOD.
